# SDR UIEA2021040300819

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,241 hours, 18,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Not Reported
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASH LIGHT BATTERIES DUE FOR O/H 2EA P/N P4-01-0021.( REMOVED AND REPLACED FLASHLIGHTS BATTERIES AS REQUIRED PER AMM 25-64-00. OPS CHK OK 2EA. )
